# SDR DALA2019021506977

- Difficulty date: February 6, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 46,433 hours, 24,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY Y503.2 LOC FR12 TO FR16 AT FWD GALLEY AREA, REPLACED RAIL DUMMY Y503.2 LOC. FR.12 TO FR.16 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND DWG D53110984 AND DWG D53112825
